# SDR ASOA201708025097

- Difficulty date: August 2, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 31,068 hours, 19,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 125275
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 10,583 hours, 7,788 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE EMERGENCY LIGHTS WERE DISCOVERED INOPERATIVE.  MX REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY PACK.  OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
